Facebook Instagram Twitter RSS Feed Back to top

Cluster sets and topology

In: Mathematica Slovaca, vol. 68, no. 6
Jacek Jędrzejewski - Stanis­ław Kowalczyk
Rok, strany: 2018, 1465 - 1476
Kľúčové slová:
limit numbers, generalized limit numbers, topology generated by limit numbers
O článku:
Limit numbers (cluster sets) of a real function of a real variable were discussed in the literature by many authors. Generalizations of cluster sets were considered by distinctions of some classes of sets which generated some kind of limit. In general they were close to some topology on the set of real numbers. However not all such classes allowed to define a topology on $\Bbb{R}$ in a simple way. We consider some topologies in $\Bbb{R}$ generated by those classes of sets. We investigate a connection between limit numbers generated by those classes and limit numbers defined by a topology generated by a class $\Cal{B}$.
Ako citovať:
ISO 690:
Jędrzejewski, J., Kowalczyk, S. 2018. Cluster sets and topology. In Mathematica Slovaca, vol. 68, no.6, pp. 1465-1476. 0139-9918. DOI: https://doi.org/10.1515/ms-2017-0195

Jędrzejewski, J., Kowalczyk, S. (2018). Cluster sets and topology. Mathematica Slovaca, 68(6), 1465-1476. 0139-9918. DOI: https://doi.org/10.1515/ms-2017-0195
O vydaní:
Publikované: 3. 12. 2018